MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA-LCKING ANTEROLATERAL CALCANEAL PL SHORT 40MM LEFT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA-LCKING ANTEROLATERAL CALCANEAL PL SHORT 40MM LEFT; PLATE, FIXATION, BONE
Model Number 02.211.411
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during an unknown procedure, retention pin screwdriver stripped, variable angle (va) anterolateral calcaneal locking plate hole was stripped, variable angle (va) spherical drill guide is stripped, proximal tibial plate sterile boxed plate had a stain.The trocar with handle button was stripped and the inter-lock screwdriver broke off when trying to detach the screw.There was a surgical delay of unknown minutes.Procedure outcome is unknown.There was no patient consequence.Concomitant device reported: screw (part number unknown, lot unknown, quantity 1).Scrwdrvr f/4.5mm ti multiloc screws/slf-retain/330mm (part number 03.019.025, lot unknown, quantity 1).3.5mm proximal tibia plate 6 holes/right-sterile (part number 241.006s, lot unknown, quantity 1).4.3mm va spherical drill guide long f/5.0mm va lckng screws (part number 03.231.008, lot unknown, quantity 1).Trocar with handle for use with 03.120.014 (part number 03.120.015, lot unknown, quantity 1) inter-lock screwdriver t25/3.5mm hex/224mm (part number 03.010.473, lot unknown, quantity 1).This report involves one (1) 2.7mm va-lcking anterolateral calcaneal pl short 40mm left.This is report 2 of 3 for (b)(4).

Brand Name
2.7MM VA-LCKING ANTEROLATERAL CALCANEAL PL SHORT 40MM LEFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11345021
Report Number2939274-2021-00948
Device Sequence Number5036600
Product Code HRS
UDI-Device Identifier10886982055002
UDI-Public(01)10886982055002
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K131186
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.211.411
Device Catalogue Number02.211.411
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2021
Initial Report FDA Received Date02/18/2021
Patient Sequence Number1